# SDR UPS96221691

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT PIT BS 1050 APPROX RBL 3, THE FRAME APPEARS CRACKED IN THE RADIUS OF THE UPPER FLANGE.  CUT OUT DAMAGED AREA AS REQUIRED, FABRICATED PARTS AND INSTALLED IAW SRM 51-40-3.
